# SDR ZZDA2009321

- Difficulty date: October 20, 2009
- Submitted: November 3, 2009
- Operation: Air carrier
- Aircraft: N948AT
- Make and model: Boeing 717-200
- Aircraft serial: 55011
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Bent
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT CABIN CUSP LINE, STA 240, BENT.  ACCOMPLISHED CABIN CUSP LINE DOUBLE TEE CUSP REPAIR PER B717 SRM 53-00-55.  SEE NR 3428 AND 3431.
